Upper and Lower Continuity of Soft Multifunctions


AKDAĞ M. , EROL F.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.6, pp.2873-2880, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.12785/amis/080624
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.2873-2880

Abstract

In this paper, we introduced the notion of soft multifunctions and define the upper and lower inverse of a soft multifunction and prove basic properties. Then using these ideas we introduced the concepts of upper and lower continuous soft multifunctions. Also we obtain some characterizations and several properties concerning upper and lower soft continuous multifunctions.